Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Reprint years 1960
DOI 10.2307/2104184
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,276
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Metascientific Queries.Mario Bunge - 1959 - Studia Logica 12:207-208.
Metascientific Queries.Mario Augusto Bunge - 1959 - Springfield, Ill., C. C. Thomas.
Metascientific Queries ; Springfield. Bunge - 1961 - Revue Philosophique de la France Et de l'Etranger 151:535-535.
Metascientific Queries.R. Harré - 1960 - Philosophical Books 1 (3):2-3.
Metascientific Queries. [REVIEW]L. J. - 1959 - Review of Metaphysics 13 (2):355-355.
UNGE'S Metascientific Queries. [REVIEW]Riepe Riepe - 1959 - Philosophy and Phenomenological Research 20:552.
Metascientific Queries.Joseph F. Collins - 1962 - Modern Schoolman 39 (2):183-186.
Learning Via Queries and Oracles.Frank Stephan - 1998 - Annals of Pure and Applied Logic 94 (1-3):273-296.
The Methodological Origins of Newton’s Queries.Peter R. Anstey - 2004 - Studies in History and Philosophy of Science Part A 35 (2):247-269.
On the Expressibility and the Computability of Untyped Queries.Jose Turull Torres - 2001 - Annals of Pure and Applied Logic 108 (1-3):345-371.
On the Expressibility and the Computability of Untyped Queries.Jose Maria Turull Torres - 2001 - Annals of Pure and Applied Logic 108 (1-3):345-371.
On the Commutativity of Jumps.Timothy H. McNicholl - 2000 - Journal of Symbolic Logic 65 (4):1725-1748.
On the Commutativity of Jumps.Timothy Mcnicholl - 2000 - Journal of Symbolic Logic 65 (4):1725-1748.

Analytics

Added to PP index
2017-02-23

Total views
12 ( #761,008 of 2,419,615 )

Recent downloads (6 months)
1 ( #542,420 of 2,419,615 )

How can I increase my downloads?

Downloads

My notes